i recently somehow injured my shoulder was given 1 cortisone injection then sent to spesensoredt ,they did mri showed some swelling in ac joint area no tears thought out the shoulder ,so now i am given another cortisone shot into ac joint, still pain while reaching forward, arm swells between shoulder and chest with use, no help with the shot, pain at night, aching ,somewhat stiff feeling and droopingon the shoulder, now im suppost to do 3-4 weeks of therapy, will this help, i been off work now 7 weeks and still no let up, what do i do??what can it be?

Posted By sc on September 25, 2005 at 22:13:03:

Disclaimer
Anatomically knitted knee support incorporating contoured silicone insert surrounding the patella: The kinetically integrated guide counteracts lateralization of the pattella. During activity the insert not only counteracts patellar malalignment but provides intermittent compression for the reduction of swelling and edema.

[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Chiropractor ] [ Disclaimer ]

Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Foot Forum (Foot-Podiatry specialists)
Ask the PT-Athletic Trainer (Sports Physical Therapy specialist)
Ask the Chiropractor (Back and Spine Specialist)